# SDR MTNA20130501025

- Difficulty date: April 29, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N910FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 277
- Aircraft time: 24,549 hours, 28,319 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S53372411204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PITTING CORROSION OUT OF LIMITS ON FRAME 17 FLOORBEAM P/N S53372411204.  REPLACED FLOORBEAM IAW ATR SRM.
